MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY CUTTING LOOP

KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY CUTTING LOOP
Model Number 27050G-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, the doctor was performing a turp when the loop broke off into the patient.The doctor immediately retrieved, replaced instrument and completed procedure.The hospital reported there was no injury to the patient.

Brand Name
CUTTING LOOP
Common Device Name
CUTTING LOOP
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY
mittlestrasse 8,
78503
tuttlingen, germany,
GM 
MDR Report Key6831508
Report Number9610617-2017-00073
Device Sequence Number1522445
Product Code HIH
UDI-Device Identifier04048551394540
UDI-Public4048551394540
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number27050G-S
Device Catalogue Number27050G-S
Device Lot Number55199
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR